# SDR YENA2023111701424

- Difficulty date: November 15, 2023
- Submitted: November 17, 2023
- Operation: Air carrier
- Aircraft: N203JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 023
- Aircraft time: 45,896 hours, 30,151 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: INITIAL INSPECTION: CRACK BEAM AT FWD AVIONICS ACCESS DOOR (123BL); (RESOLVED ON W/O: 1260255 TASKCARD: NR-00013 ) REF TOMX WO 2362 NR 00064: BEAM ON FWD AVIONICS ACCESS DOOR (123BL) WAS REPLACED PER EMB 190 SRM 51-41-01,SRM 51-43-03 AND SRM 51-41-02 WORK ACCOMPLISHED BY TOMX TECH 10000939 RRII ACCOMPLISHED BY TOMX QC 299517.
